# SDR 95FDEA01430

- Difficulty date: September 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135FE
- Make and model: Boeing 727-23
- Aircraft serial: 19853
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION AT F/B SCREW HOLES STA 400, LBL 35 ON FLOOR BEAM TOP SIDE.  REMOVED CORROSION BY CUTTING OUT DAMAGED AREA PER SRM 53-10-8.  INSTALLED FLOOR BEAM REPAIR PER SRM 53-10-8, PG 45 - 48.
